Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Is this normal after coming off depo?

(1 Post)
rallytog1 Thu 27-Mar-14 09:08:06

I had dd 11 months ago. Approx five months after she was born I had a depo injection. Not really sure I thought it through - the doctor just seemed to think it would be better for me than the pill, so I went along with it.

During the three months after the first injection I had constant stomach aches, headaches, nausea. No bleeding but the stomach aches were worse than any period pains. So I decided not to have the next injection in December.

I knew it would take a while for my period to come back. About three weeks ago, it started with very brown and old-looking blood for a week, followed by a week of 'normal' heavy period, and now I've had a week of intermittent bright red bleeding. It isn't painful and isn't heavy enough to need tampax, but it is constant and shows no signs of ending.

I just wondered if anyone else had had this? Since stopping, I've also had terrible headaches, muscle pains, and am constantly feeling rubbish. I've decided that hormonal contraception is definitely not for me any more, but just wondered if the bleeding is something I should be concerned about.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now